MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. (AF-MINNETONKA) SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

ST. JUDE MEDICAL, INC. (AF-MINNETONKA) SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 402808
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event of heart block was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported heart block could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference: 2184149-2020-00017.During a slow pathway modification for an av-nodal reentrant tachycardia (avnrt), heart block occurred.After an rf session was being delivered, it was noticed the catheter jumped out of position and the generator was requested to be called off.The rf was not ceased until 4-5 seconds after the request.Av block occurred due to the delayed response in turning off the generator.The patient required a permanent pacemaker implant and was in a stable condition.
 
Event or Problem Description
The catheter moving out of positive was caused by the handling of the catheter.

Brand Name
SAFIRE¿ BI-DIRECTIONAL ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
MDR Report Key9695981
Report Number2182269-2020-00012
Device Sequence Number1878090
Product Code LPB
UDI-Device Identifier05414734205993
UDI-Public05414734205993
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P960016-S014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number402808
Device Catalogue Number402808
Device Lot Number5997931
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer02/16/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR